This work may not be copied, distributed, displayed, published, reproduced, transmitted, modified, posted, sold, licensed, or used for commercial purposes. By downloading this file, you are agreeing to the publisher’s Terms & Conditions.

Letters to the Editor

Combined Antidepressant Treatment: A Risk Factor for Switching in Bipolar Patients

Vilma Gabbay, Mary Alice O'Dowd, and Gregory M. Asnis

Published: April 1, 2002

Article Abstract

Letter to the Editor

Sir: We read with great interest the recent article by Henry et al. identifying risk factors for antidepressant-induced hypomania/mania (switching) in bipolar patients. The authors reported a high rate of switching induced by antidepressant medications, i.e., 24%, and suggested that a hyperthymic temperament and lack of concurrent lithium treatment might be risk factors for mood switches.


Some JCP and PCC articles are available in PDF format only. Please click the PDF link at the top of this page to access the full text.

Related Articles

Volume: 63

Quick Links: Depression (MDD)

References

Sign-up to stay
up-to-date today!

SUBSCRIBE

Already registered? Sign In

Original Research

Prevalence and Correlates of Obsessive-Compulsive Symptoms in Individuals With Schizophrenia, Schizoaffective Disorder, or Bipolar Disorder

Prevalence and correlates of obsessive-compulsive symptoms and OCD were identified from the case records of over 22,500...

Read More...